# SDR REXA2017122901300

- Difficulty date: December 29, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N296PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15296
- Aircraft time: 10,085 hours, 6,940 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RECIRCULATION FAN FAULT STATUS MESSAGE,  STRONG ODOR OF BURNING.  FOLLOWED QRH,  MESSAGE PERSISTED.    R & R THE RT RECIRCULATION FAN AND FILTER IAW AMM 21-22-12, AND J/C 900-21-180-702.   OPS CHECKED GOOD.
